Aa
Aa
A
A
A
Close
Avatar universal

INCREASED BOWEL MOVEMENTS

Recently i got treated for tonsil infection for which had to take azithral 500 mg antibiotic for 3 days.

After taking azithral i started having increased bowel movement and stool is mostly soft in bits and pieces.

How can i treat this condition?
2 Responses
681148 tn?1437661591
It will probably calm down in a few days.  Since we should all take probiotics anyway, it is even more important for you to start these now if you haven't been using probiotics.

Avoid high amounts of sugar for some time to come and eat low glycemic to avoid aggravating Leaky Gut if you already had it or avoid getting it all together.

Eat a very gentle diet for the next few days.  For just a few days, you will actually want to try a low residue diet.  It's easy enough to find out what that means online.  I had to look it up recently for myself, since I had a recent bad flare up with the IBS.  It's just for a few days or so, 'til you start to feel better.
Avatar universal
Thanks.

That would surely help.
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem